| Model Number |
CNW0T4 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, due to the over correction of the lens in the posterior capsule, the iol was exchanged for another lens model following the initial implant procedure.Additional information was requested.
Additional Manufacturer Narrative
Correction was added in d.4.Product udi has been updated.The manufacturer internal reference number is: (b)(4).